MathSciNet Relay Station
MathSciNet bibliographic data
MR1464145 (99a:45023) 45L05 (45J05 65R20)
Hu, Qiya Interpolation correction for collocation solutions of Fredholm integro-differential equations. Math. Comp. 67 (1998), no. 223, 987–999.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement